Differential and Integral Equations

Bounds on the growth of high Sobolev norms of solutions to nonlinear Schrödinger equations on $S^1$

Vedran Sohinger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider nonlinear Schrödinger-type equations on $S^1$. In this paper, we obtain polynomial bounds on the growth in time of high Sobolev norms of their solutions. The key is to derive an iteration bound based on a frequency decomposition of the solution, which is different than the iteration bound first used by Bourgain in [4]. We first look at the NLS equation with nonlinearity of degree $\geq 5$. For $q=5$, Bourgain in [9] derives stronger bounds using different techniques. However, our approach works for higher nonlinearities, where the techniques from [9] don't seem to apply. Furthermore, we study non-integrable modifications of the cubic NLS, among which is the Hartree equation, with sufficiently regular convolution potential. For most of the equations obtained this way, we obtain better bounds than for the other equations, due to the fact that we can use higher modified energies, as in the work of the I-Team [18, 20].

Article information

Source
Differential Integral Equations, Volume 24, Number 7/8 (2011), 653-718.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356628828

Mathematical Reviews number (MathSciNet)
MR2830703

Zentralblatt MATH identifier
1254.35212

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Sohinger, Vedran. Bounds on the growth of high Sobolev norms of solutions to nonlinear Schrödinger equations on $S^1$. Differential Integral Equations 24 (2011), no. 7/8, 653--718. https://projecteuclid.org/euclid.die/1356628828


Export citation